# SDR AALA2020050549028

- Difficulty date: May 3, 2020
- Submitted: May 5, 2020
- Operation: Air carrier
- Aircraft: N509AY
- Make and model: Airbus A321-231
- Aircraft serial: 3796
- Aircraft time: 40,346 hours, 14,451 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Valve
- Condition: Leaking
- Location: L1 Door
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: AFTER PUSHBACK FROM GATE #1 FLIGHT ATTENDANT CALLED WITH A MESSAGE ON HIS CIDS PANEL "CHECK CABIN PRESSURE" ON DOOR 1L. REPLACED FILLING VALVE ON L1 DOOR DAMPER IAW AMM 52-10-00-610-003-A. SERVICED IAW AMM 52-10-00-614-001-A.
